# SDR ASAA2016010714700

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 727-82
- Aircraft serial: 35176
- Aircraft time: 36,829 hours, 10,883 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003246
- Condition: Malfunctioned
- Part time: 31,870 hours, 9,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE FLIGHT, CAPTS ND SHOWED A "VTK" WITH A FAILURE OF THE MAP.  BOTH CDU'S HAD NO "FMC" DISPLAYED.  QRH ACCOMPLISHED. BEFORE MOVING THE FMC SELECT SWITCH, THE CAPTS SIDE WAS RESTORED BUT THE F/O SIDE LOST THE MAP DISPLAY. BOTH CDUS DISPLAYED AN "FMC" OPTION. FMC SOURCE SELECT SWITCH MOVED TO "BOTH ON L" AND NORMAL OPERATION WAS RESTORED.  ACFT GROUNDED.  REF AMM 34-61-02, R & R LT FMC COMPUTER.  SOFTWARE TRANSFER AND OPS NORMAL, IAW AMM 34-61-02 AND AMM 34-61-00.
